# SDR SWAA2023052449210

- Difficulty date: May 16, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8539V
- Make and model: Boeing 737-8H4
- Aircraft serial: 42534
- Aircraft time: 19,572 hours, 9,642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE EMERGENCY LIGHT BATTERY PACKS INOP.<[01] REPLACED BATTERY PACKS IN AFT SERVICE DOOR AND RH FWD CABIN PER AMM 33-51-06
